| Model Number |
SDK4000-FT |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned.However, the reported behavior is consistent with a known issue in which an internal corrective action was initiated.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, upon removal of the specimen from the catheter, there appeared to be a thin line of plastic that separated or sliced from the 180 catheter and came out along with the specimen (approx.53cm).There was no patient injury.